Spots Appear On The Face After Using The Cream?
I want to ask, I’ve been using Dr.’s cream for 2 months pure originally was good, just good, but lately my face has been filled with spots or not so red the color is like a kind of allergy, but if the allergy is red again, but if it’s not red on my face then may I know why?
Thank you for asking HealthReplies.com.
The appearance of spots on facial skin after using certain creams can indicate many conditions, including those due to purging, breakouts, allergies, and so on. It could also be that these spots actually appear due to other reasons that are not directly related to the cream you are using, for example due to phototoxic or photoallergic reactions, contact dermatitis, ephelides, lentigo, nevi, cyst pilaris, benign or other malignant tumors, folliculitis, infection fungi or other microorganisms, and so on.
You can check the condition of your face skin directly to a doctor or dermatologist so that it is given the right treatment according to the conditions. Usually, before giving the right treatment, the doctor will first assess your skin type and perform several types of tests, for example allergic tests, and so on. As for the handling that is given later it can vary, such as by observation, administration of special creams or drugs, peels, and so on.
For now, you can first do the following tips:
Not always using a cream that is suspected of causing these complaints
Do not force exfoliate, scratch, or give any treatment to the spots that appear
Be diligent in bathing and washing your face using the right soap
Use a moisturizer and sunblock before activating
Reduce activities in the hot sun
Drink plenty of water and eat fresh colored fruits
Do not smoke
Hope this helps ...